Alert archive / New Jersey / Areal Flood Warnings in 2013

Areal Flood Warning 64, NWS Philadelphia/Mount Holly

June 8, 2013Camden County, Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 8, 2013, 1:47 AM EDT for Camden County, Gloucester County, New Jersey. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2013, 1:47 AM EDT (05:47 UTC)
Expired
Jun 8, 2013, 9:09 PM EDT
In force
19 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Camden County, NJ, Gloucester County, NJ

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2013-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2013-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WGUS41 KPHI 080547
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
147 AM EDT SAT JUN 8 2013

NJC007-015-081145-
/O.NEW.KPHI.FA.W.0064.130608T0547Z-130608T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-
147 AM EDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  WESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 745 AM EDT

* AT 147 AM EDT...THE COOPER RIVER IN HADDONFIELD WAS ABOVE FLOOD 
STAGE AND THE RACCOON CREEK IN SWEDESBORO WAS APPROACHING FLOOD 
STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3957 7507 3967 7520 3966 7524 3970 7533
      3973 7538 3978 7540 3978 7544 3985 7534
      3988 7515 3990 7513 3995 7514 4000 7504
      3998 7501 3995 7502 3989 7493 3981 7491

$$

KRUZDLO
5 follow-up statements
279 
WGUS81 KPHI 081020
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
620 AM EDT SAT JUN 8 2013

NJC007-081027-
/O.CAN.KPHI.FA.W.0064.000000T0000Z-130608T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-
620 AM EDT SAT JUN 8 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN WESTERN CAMDEN COUNTY...

THE FLOOD WATERS HAVE RECEDED IN CAMDEN COUNTY. AS A RESULT...THE 
FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3985 7534 3985 7527 3989 7514 3984 7508
      3978 7508 3978 7505 3970 7498 3958 7506
      3957 7507 3967 7519 3966 7524 3968 7526
      3971 7535 3979 7541 3978 7544

$$

NJC015-081145-
/O.CON.KPHI.FA.W.0064.000000T0000Z-130608T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
620 AM EDT SAT JUN 8 2013

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR URBAN
AREAS AND SMALL STREAMS IN GLOUCESTER COUNTY...

AT 615 AM EDT...MINOR FLOODING CONTINUED ALONG RACCOON 
CREEK...LITTLE EASY RUN AND OTHER SMALL STREAMS AND CREEKS IN 
GLOUCESTER COUNTY. WATER LEVELS WILL BE SLOW TO RECEDE THIS MORNING.

THIS FLOOD WARNING MEANS THAT FLOODING HAS BEEN REPORTED. STREAM 
RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL 
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3985 7534 3985 7527 3989 7514 3984 7508
      3978 7508 3978 7505 3970 7498 3958 7506
      3957 7507 3967 7519 3966 7524 3968 7526
      3971 7535 3979 7541 3978 7544

$$

IOVINO
901 
WGUS41 KPHI 081034
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 AM EDT SAT JUN 8 2013

NJC015-081745-
/O.EXT.KPHI.FA.W.0064.000000T0000Z-130608T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
634 AM EDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 145 PM EDT SATURDAY

* AT 630 AM EDT...MINOR FLOODING CONTINUED ALONG RACCOON
  CREEK...LITTLE EASY RUN AND OTHER SMALL STREAMS AND CREEKS IN
  GLOUCESTER COUNTY. WATER LEVELS WILL BE SLOW TO RECEDE THIS
  MORNING AND A NUMBER OF SMALL STREAMS AND CREEKS MAY REMAIN OUT OF
  THEIR BANKS UNTIL EARLY AFTERNOON.

THIS FLOOD WARNING MEANS THAT FLOODING HAS BEEN REPORTED. STREAM 
RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL 
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3985 7534 3985 7527 3989 7514 3984 7508
      3978 7508 3978 7505 3970 7498 3958 7506
      3957 7507 3967 7519 3966 7524 3968 7526
      3971 7535 3979 7541 3978 7544

$$

IOVINO
658 
WGUS41 KPHI 081702
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
102 PM EDT SAT JUN 8 2013

NJC015-082345-
/O.EXT.KPHI.FA.W.0064.000000T0000Z-130608T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
102 PM EDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 745 PM EDT

* AT 100 PM EDT...MINOR FLOODING CONTINUES ALONG THE LITTLE EASY RUN 
  NEAR CLAYTON WITH THE LEVELS THERE EXPECTED TO CREST THIS          
  AFTERNOON. THE WATER LEVELS ALONG THE RACCOON CREEK NEAR           
  SWEDESBORO ARE FALLING AFTER CRESTING ABOVE FLOOD STAGE EARLIER    
  TODAY. THE LEVELS THERE WILL FALL SLOWLY THIS AFTERNOON INTO       
  TONIGHT.  

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3985 7534 3985 7527 3989 7514 3984 7508
      3978 7508 3978 7505 3970 7498 3958 7506
      3957 7507 3967 7519 3966 7524 3968 7526
      3971 7535 3979 7541 3978 7544

$$

PO
782 
WGUS41 KPHI 082311
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT SAT JUN 8 2013

NJC015-091145-
/O.EXT.KPHI.FA.W.0064.000000T0000Z-130609T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
711 PM EDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 745 AM EDT SUNDAY

* AT 708 PM EDT THE LITTLE EASE RUN IN CLAYTON HAS CRESTED, BUT IS   
  STILL ABOVE FLOOD STAGE. OTHER SMALLER CREEKS IN THE COUNTY MIGHT
  STILL BE FLOODING OR LEFTOVER PONDING COULD BE MAKING ROADWAYS 
  IMPASSABLE.  

A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. STREAM RISES WILL 
BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED 
PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3985 7534 3985 7527 3989 7514 3984 7508
      3978 7508 3978 7505 3970 7498 3958 7506
      3957 7507 3967 7519 3966 7524 3968 7526
      3971 7535 3979 7541 3978 7544

$$

TFG
662 
WGUS81 KPHI 090109
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
909 PM EDT SAT JUN 8 2013

NJC015-090118-
/O.CAN.KPHI.FA.W.0064.000000T0000Z-130609T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLOUCESTER NJ-
909 PM EDT SAT JUN 8 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN GLOUCESTER COUNTY...

GLOUCESTER COUNTY EMERGENCY MANAGEMENT REPORTED NO ONGOING REPORTS
OF FLOODING OR ROAD CLOSURES. ALL GAGED CREEKS IN THE COUNTY HAVE 
CRESTED AND MOST ARE CONTINUING TO FALL AND ALL OTHERS WILL START 
FALLING SHORTLY.

LAT...LON 3985 7534 3985 7527 3989 7514 3984 7508
      3978 7508 3978 7505 3970 7498 3958 7506
      3957 7507 3967 7519 3966 7524 3968 7526
      3971 7535 3979 7541 3978 7544

$$

TFG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 7, 9:13 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 7, 9:13 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 PM EDT FRI JUN 7 2013

.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM ANDREA WILL MOVE THROUGH OR JUST
EAST OF THE REGION OVERNIGHT AND WILL QUICKLY EXIT TO THE
NORTHEAST ON SATURDAY. A WEAK AREA OF HIGH PRESSURE WILL MOVE
INTO THE REGION SUNDAY. ANOTHER LOW PRESSURE SYSTEM WILL CROSS TO
OUR NORTH, DRAGGING A COLD FRONT THROUGH THE REGION ON TUESDAY.
THE FRONT THEN STALLS TO THE SOUTH AND EAST OF THE AREA ON
WEDNESDAY. AS WEAK HIGH PRESSURE BUILDS INT OUR AREA, A LOW
PRESSURE SYSTEM WILL MOVE ALONG THE STALLED BOUNDARY ON THURSDAY,
MOVING OFFSHORE BY FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE LOW PRESSURE SYSTEM THAT ONCE WAS TROPICAL STORM ANDREA IS JUST
NORTH OF NORFOLK AS OF 9 PM. THE SECONDARY LOW THAT WAS OVER THE
CHESAPEAKE HAS LOST DEFINITION NOW THAT THE DEEPER CONVECTION IS
GONE. REGARDLESS IT ENHANCED THE OVERALL WIND FIELD EVEN AFTER THE
THUNDER CONVECTION DISSIPATED AND IS ENHANCING THE CONVERGENCE
OVER NEW JERSEY.

A GFS AND EC COMBO SEEM TO BE FITTING THE BILL PRETTY CLOSELY IN
TERMS OF VERIFICATION. THIS WOULD TAKE THE LOW PRETTY CLOSE OFF
OUR COASTAL WATERS BETWEEN MIDNIGHT AND ABOUT 4 AM.

AS FAR AS THE HEAVY RAIN THREAT GOES, THE SFC BASED INSTABILITY IS
NOW GONE. BUT INSTABILITY REMAINS ALOFT AND WE ARE SEEING A NEW
SURGE OF LIGHTNING IN LOWER CHESAPEAKE BAY. THIS IS TIED TO THE
OLD SFC LOW AND 700MB CENTER. FOLLOWING THE GFS AND EC FCST, THIS
WOULD KEEP THE SERN PART OF OUR CWA IN THE THREAT FOR ONE LAST
SHOT AT HEAVY RAIN OVER THE NEXT SEVERAL HOURS. THE DIVIDING LINE
LOOKS CLOSE TO THE I95 CORRIDOR FOR ONCE ON THE SOUTHEAST SIDE.
THE SECOND SURGE OF ONGOING HEAVY PRECIPITATION IS NOW MOVING INTO
THE NORTHERN PART OF OUR CWA. EXPECT SOME HALF INCH TO ONE INCH
RAINS OUT OF THAT BETWEEN NOW AND MIDNIGHT.

WE WILL KEEP THE FLASH FLOOD WATCH GOING UNTIL THIS THIRD SURGE
CLEARS THE AREA. OTHERWISE, NO BIG CHANGES WERE MADE TO MOST OF
THE REST OF THE GRIDS.

A BLEND OF NAM/GFS MOS GUIDANCE WAS USED FOR LOW TEMPERATURES
TONIGHT...WITH LOW TO MID 50S EXPECTED IN THE NORTH AND LOW TO MID
60S IN THE SOUTH.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
STEADY PRECIPITATION IF NOT ALREADY DONE WILL BE ENDING FROM
SOUTH TO NORTH DURING THE MORNING HOURS ON SATURDAY...AS THE
REMNANTS OF ANDREA CONTINUE TO MOVE AWAY FROM THE REGION. WITH
TROPICAL AIR LINGERING OVER THE REGION...A FEW ADDITIONAL SHOWERS
AND EVEN A THUNDERSTORM CANNOT BE RULED OUT...ESPECIALLY DURING
THE AFTERNOON. WITHOUT ANY ORGANIZED SYSTEM...ANY RAIN THAT DOES
FALL WILL PALE IN COMPARISON TO WHAT FELL DURING THE PREVIOUS 12
TO 24 HOURS. THE PREVAILING DIRECTION FOR WINDS...OUTSIDE ANY
ISOLATED CONVECTIVE CELLS...WILL BE NORTHWEST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
WITH THE REMNANTS OF ANDREA FINALLY OUT OF OUR AREA, WE SHOULD SEE A
CONTINUAL DRYING OUT OCCUR AS WEAK HIGH PRESSURE STARTS TO MAKE ITS
WAY INTO THE AREA.

THE WEAK HIGH PRESSURE WILL SLIDE INTO THE REGION FROM THE NORTHWEST
ON SUNDAY, ALLOWING US TO DRY OUT FOR A BIT BEFORE THE NEXT SYSTEM
ARRIVES. DRIER AIR WILL PUSH IN ON THE NORTHWEST FLOW AND ALTHOUGH
THE TEMPERATURES WILL STILL BE RATHER WARM AND IN THE 80S, IT WILL
FEEL RELATIVELY COMFORTABLE OUTSIDE. WE WILL EVEN BE ABLE TO SEE
SOME BLUE SKIES AS THERE WILL BE LESS CLOUDINESS AROUND. WITH THE
SURFACE HEATING, WE WILL LIKELY START TO REACH CONVECTIVE
TEMPERATURES AND SOME ISOLATED SHOWERS OR THUNDERSTORMS MAY START TO
POP UP ACROSS THE REGION.

A LOW PRESSURE SYSTEM DEVELOPS NORTHERN MIDWEST AND PUSHES EASTWARD
THROUGH THE WEEK. THIS LOW WILL MOVE INTO UPSTATE NEW YORK ON MONDAY
AND CROSS INTO NEW ENGLAND. THE LOW SLOWS DOWN AND TAKES IT TIME
MOVING OFF TOWARDS THE NORTHEAST AND EVENTUALLY INTO THE CANADIAN
MARITIMES ON THURSDAY. AS THIS SYSTEM MAKES IT WAY EASTWARD, IT WILL
TAP INTO THE GULF MOISTURE AND AS A MORE SOUTHWEST FLOW DEVELOPS
ACROSS OUR AREA, WE WILL START TO SEE LOW LEVEL MOISTURE INCREASE
AGAIN. ONCE AGAIN, PRECIPITABLE WATER VALUES WILL NEAR 2.00 INCHES
AND THIS WILL OCCUR JUST AHEAD OF THE APPROACHING COLD FRONT. A
PRE-FRONTAL TROUGH LOOKS TO DEVELOP BY EARLY TUESDAY AND THIS MAY BE
A FOCUS FOR SOME CONVECTION AHEAD OF THE MAIN FRONTAL PASSAGE. THE
FRONT STARTS TO MOVE INTO THE REGION ON TUESDAY BUT IT IS SLOW
MOVING AND IT LOOKS LIKE IT MAY TAKE ALL DAY TO FINALLY REACH THE
COAST. ONCE THE FRONT REACHES THE COAST, IT SAGS A BIT AND THEN
STALLS TO OUR SOUTH AND EAST.

A SECONDARY FRONT MAY PUSH DOWN FROM THE NORTH LATE WEDNESDAY INTO
THURSDAY. THIS WILL ALLOW FOR A REINFORCING PUSH OF SOME COOLER,
DRIER AIR INTO OUR REGION AS THE MID-LEVEL LOW SLOWLY MOVES TO OUR
NORTHEAST.

A LOW FORMS ALONG THE STALLED BOUNDARY AND WILL TRACK EASTWARD. THIS
SYSTEM IS EXPECTED TO REMAIN TO OUR SOUTH AS WEAK HIGH PRESSURE
BUILDS INTO OUR AREA ON THURSDAY AND FRIDAY. WITH THE SYSTEM TO OUR
SOUTH AND A HIGH BUILDING IN, WE WILL SEE MORE OF AN EASTERLY FLOW
DEVELOP WHICH WILL COOL DOWN TEMPERATURES JUST A BIT FOR THE END OF
THE WEEK.

OVERALL, AN UNSETTLED WEEK WITH A CHANCE FOR SHOWERS OR
THUNDERSTORMS THROUGH MUCH OF THE PERIOD. WARM TEMPERATURES AT THE
START OF THE PERIOD, COOLING OFF TOWARD THE END OF THE WEEK.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE 00Z TAFS CONTINUE IFR CONDITIONS THROUGH THE NIGHT. THE
THUNDER CHANCES AT ANY INDIVIDUAL TERMINAL IS TOO LOW TO INCLUDE.
ONGOING HEAVY RAIN IS ROUND TWO OF THREE, BEST CHANCES FOR ROUND
THREE ARE AT THE EASTERN TERMINALS AND AIRPORTS. THE TERMINALS AND
AIRPORTS IN PENNSYLVANIA MAY BE SPARED, BUT CONFIDENCE IS
MARGINAL. WINDS AT KMIV AND KACY ARE GOING TO BE AFFECTED BY THE
PASSAGE OF THE REMNANTS OF ANDREA AND SHOULD BACK FROM SOUTHEAST
TO NORTH AND THEN WEST OVERNIGHT. ELSEWHERE NORTHEAST WINDS THIS
EVENING ARE GOING TO BACK TO THE WEST ALSO OVERNIGHT.

WHILE THE HEAVY RAIN THREAT IS EXPECTED TO END APPROXIMATELY 03Z
TO 06Z ACROSS THE TERMINALS, WE EXPECT IFR CONDITIONS TO PERSIST,
MORE SO FROM CLOUDINESS THAN VSBY OVERNIGHT.

ON SATURDAY MORNING WE ARE EXPECTING CONDITIONS TO IMPROVE TO MVFR
AND THEN TO VFR AT ALL TERMINALS BY EARLY AFTERNOON. THE
CONTINUATION OF A PREVAILING VFR CIG THROUGH THE AFTERNOON MAY BE
TOO PESSIMISTIC. WEST WINDS SHOULD AVERAGE AROUND 10 KNOTS.

OUTLOOK...
SATURDAY NIGHT AND SUNDAY...MAINLY VFR CONDITIONS EXPECTED. PATCHY
FOG/STRATUS POSSIBLE LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING.

MONDAY...MAINLY VFR CONDITIONS EXPECTED. SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE MAINLY DURING THE AFTERNOON.

TUESDAY...MVFR/IFR CONDITIONS EXPECTED WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS.

WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. SLIGHT CHANCE OF SHOWERS
OR THUNDERSTORMS, MAINLY AT THE NORTHERN TERMINALS.

&&

.MARINE...
SEAS WILL CONTINUE TO BUILD THROUGH THE EVENING HOURS ACROSS THE
FORECAST WATERS AS THE REMNANTS OF ANDREA MOVE NORTH. WAVEWATCH
INDICATES 9 TO 10 FOOT SEAS OFF OUR SECTION OF THE MID-ATLANTIC
COAST...AND THAT/S WHAT WAS USED IN THE FORECAST. WINDS WILL ALSO BE
INCREASING, WITH GUSTS JUST AT OR SLIGHTLY OVER 34 KT ALONG THE DE
AND SOUTHERN NJ COASTS...DEPENDENT ON HOW MUCH MIXING TAKES PLACE AS
THE PRESSURE GRADIENT INCREASES. THERE IS ALSO THE POTENTIAL FOR
GALE FORCE GUSTS AFTER THE REMNANT LOW PASSES LATE TONIGHT. THE
SCA HAS THEREFORE BEEN UPGRADED TO GALE WARNINGS IN THIS AREA. THE
SCA FOR THE LOWER BAY...AND FOR THE NJ COASTAL WATERS NORTH OF
LITTLE EGG REMAIN UNCHANGED.

WINDS WILL QUICKLY DECREASE AS THE REMNANT LOW OF ANDREA MOVES
FURTHER NORTHEAST BUT THE ELEVATED SEA STATE WILL TAKE A GOOD PART
OF SATURDAY TO BUILD DOWN.

OUTLOOK...
THE PERIOD WILL START OFF WITH A SMALL CRAFT ADVISORY DUE TO
LINGERING 5 FOOT SEAS ACROSS OUR NORTHERN WATERS. THE SEAS WILL BE
SUBSIDING AND THE ADVISORY SHOULD NO LONGER BE NEEDED PAST 06Z.

WINDS WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH MIDWEEK.
SEAS WILL INCREASE IN ADVANCE OF THE NEXT FRONTAL PASSAGE ON TUESDAY
BUT ARE EXPECTED TO REMAIN JUST BELOW ADVISORY LEVELS AT THIS TIME.

&&

.HYDROLOGY...
THE FALL LINE IN CONJUNCTION WITH AN EASTERLY TROPICAL FLOW IS ONCE
AGAIN CAUSING HAVOC WITH HEAVY RAIN AND RESULTANT FLOODING IN
SOUTHEAST PA AND NORTHERN DELAWARE.  FIVE TO SIX INCHES IS POSSIBLE
IN A FEW SPOTS BY THE TIME ALL THIS IS OVER SATURDAY MORNING. FLOOD
WARNING HAVE BEEN ISSUED FOR SPECIFIC SITES ON STREAMS IN THIS
AREA...AND FLASH FLOODING MAY CONTINUE BEYOND THIS EVENING WEARS ON
BASED ON RADAR SIGNATURES AND OBSERVATIONS. THE FLASH FLOOD
WATCH CONTINUES THROUGH 10Z SATURDAY FOR MOST OF THE PHI FORECAST
TERRITORY.

AS WILL ALL SYSTEMS OF THIS TYPE, FLOODING OF ROADWAYS AND AREAS OF
POOR DRAINAGE CAN ALSO BE EXPECTED. WE WILL CONTINUE TO MONITOR
STREAMS, CREEKS AND RIVERS AS RUNOFF WILL PRODUCE RISES. FLOODING IS
NOT EXPECTED ON THE DELAWARE RIVER ATTM. THERE IS LONGER TERM RIVER
FLOOD POTENTIAL, ESPECIALLY NORTHERN NEW JERSEY THIS WEEKEND.

&&

.TIDES/COASTAL FLOODING...
THIS HIGH TIDE CYCLE HAS GONE BY WITHOUT ANY ISSUES ALONG THE
COAST. WE NOTED AN INCREASE IN TIDAL DEPARTURES UP THE DELAWARE
BAY AND DELAWARE RIVER. AS THE HIGH TIDE CYCLE IS NOW PROGRESSING,
DEPARTURES ARE DROPPING. BASED ON THE TREND, IT LOOKS AS THOUGH
THE UPPER DELAWARE BAY AND TIDAL DELAWARE RIVER HIGH TIDE CYCLE
MAY GET RIGHT AROUND THE THRESHOLD FOR MINOR TIDAL FLOODING. THIS
IS BELOW THE DEPARTURE LEVEL AT WHICH WE START ISSUING ADVISORIES.
WE WILL CONTINUE TO MONITOR THE TREND TO MAKE SURE WE ARE CORRECT.
TIDES IN CHESAPEAKE BAY ARE ALSO REMAINING BELOW LEVELS AT WHICH
WE START TO ISSUE ADVISORIES.

&&

.RIP CURRENTS...
THE RISK FOR DANGEROUS RIP CURRENTS APPEARS WILL BE HIGH AGAIN ON
SATURDAY. OUR LOCAL PROCEDURES TAKE US INTO HIGH AND WE WILL ERR ON
THE SIDE OF CAUTION GIVEN ITS A WEEKEND. PLEASE DO NOT GO INTO
THE WATER UNLESS BEACH PATROL PERSONNEL DEEM IT SAFE AND LIFE
GUARDS ARE ON DUTY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR PAZ070-071-
     101>106.
NJ...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR NJZ001-007>010-
     012>027.
     HIGH RIP CURRENT RISK THROUGH SATURDAY EVENING FOR NJZ014-
     024>026.
DE...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR DEZ001>004.
     HIGH RIP CURRENT RISK THROUGH SATURDAY EVENING FOR DEZ004.
MD...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR MDZ008-012-015-
     019-020.
MARINE...GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 2 AM EDT SUNDAY FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ431.

&&

SYNOPSIS...MEOLA
NEAR TERM...GIGI/MIKETTA
SHORT TERM...MIKETTA
LONG TERM...MEOLA
AVIATION...GIGI/MEOLA
MARINE...MEOLA/MIKETTA
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
Hazardous weather outlook, Jun 7, 9:27 PM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EDT FRI JUN 7 2013

PAZ054-055-060>062-090130-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
927 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE REMNANTS OF TROPICAL STORM ANDREA WILL SLIDE THROUGH THE
REGION TODAY AND TONIGHT. THE CHANCE FOR HEAVY RAIN EXISTS AND
MIGHT PRODUCE SMALL STREAM AND POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-015-PAZ101>106-090130-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
927 PM EDT FRI JUN 7 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-016>023-027-PAZ070-071-
090130-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
927 PM EDT FRI JUN 7 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A CHANCE FOR SOME MINOR TIDAL FLOODING TO OCCUR DURING
TONIGHT'S HIGH TIDE CYCLE IN UPPER DELAWARE BAY AND THE TIDAL
DELAWARE RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-090130-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
927 PM EDT FRI JUN 7 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SATURDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ452>455-090130-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
927 PM EDT FRI JUN 7 2013

...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450-451-090130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
927 PM EDT FRI JUN 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 7, 10:19 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT FRI JUN 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     FLASH FLOOD      DOVER                   39.16N  75.52W
06/07/2013                   KENT               DE   COUNTY OFFICIAL

            SALISBURY ROAD IN DOVER AND SEVERAL ROADS IN NEW CASTLE
            COUNTY HAVE REPORTED FLOODING.

&&

EVENT NUMBER PHI1300088

GAINES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:47 PM EDTAreal Flood WarningPHISussex, Warren6 hr
Jun 7, 9:15 PM EDTAreal Flood AdvisoryPHIBurlington8 hr
Jun 7, 9:41 PM EDTRiver Flood WarningPHIMercer9 hr
Jun 7, 9:57 PM EDTRiver Flood WarningPHISomerset44 hr
Jun 7, 10:01 PM EDTRiver Flood WarningPHISomerset16 hr
Jun 7, 10:01 PM EDTRiver Flood WarningPHIMiddlesex, Somerset20 hr
Jun 7, 10:01 PM EDTRiver Flood WarningPHIMiddlesex, Somerset22 hr
Jun 7, 11:02 PM EDTFlash Flood WarningPHICumberland, Salem4 hr
Jun 8, 1:54 AM EDTAreal Flood WarningPHICumberland, Salem12 hr
Jun 8, 3:06 AM EDTAreal Flood WarningPHIMonmouth, Ocean6 hr
Jun 8, 8:56 AM EDTAreal Flood WarningPHIMonmouth10 hr
Jun 8, 9:28 AM EDTAreal Flood WarningPHIMorris, Somerset6 hr
Jun 8, 12:40 PM EDTRiver Flood WarningPHIMorris19 hr
Jun 8, 3:43 PM EDTSmall Craft Advisory for Hazardous SeasPHI9 hr

Nearby

Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.